# SDR SWIA201439507

- Difficulty date: September 19, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 29,185 hours, 17,457 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT GEAR DOOR HAS A CHIP OUT OF COMPOSITE ON RT SIDE FWD EDGE AREA.  C-CHECK, REPAIRED AFT NLG DOOR IAW EA AND SRM.
